Two 500 mg caplets in the morning help me to wake up and 'kick-start' my day. But maybe I am damaging my health?
If you're taking it daily for headaches, it is probably perpetuating your headaches because any pain reliever taken more than 2 days a week can cause rebound migraines. Aside from that, too much acetominophen can cause liver damage. It's known to be a risk if you take too much in a single day, but I would be leery of taking it every day--no studies that I'm aware of with that.
I suggest you see a doctor. It sounds like you may be feeling yucky in the morning as well as needing a caffeine boost. Have coffee or black tea. Do not take a power drink as they are causing big health problems and you have no way to know if you will be one of those.
Rule of thumb is don't take something unless you really need it. You may cause a rebound effect in your system. It does say not for continued use in my bottle. Ok? Stay well!
As the others have said, you should only take it if you really need it. As one who suffers from chronic headaches, I have to be careful with what I take. A lot of aspirin tears up my stomach. Too much tylenol can affect your liver. And the caffeine can make your heart race. I also agree with Endless pred regarding rebound headaches. That defeats the purpose of the medication. If you are having that many headaches, you should discuss it with your doctor. Try hot tea or coffee in the morning. Its a safer way to jump start your day. Good luck and be safe!
Morning fatigue is a symptom of having a low- thyroid. And yes some people complain of headaches. Tylenol is a major factor is doing liver damage.
Are you really foggy, have dry skin, losing the outer third of your eye brows,hair thinning, dry skin, have trouble reading charts and fine print, or you feeling some what depressed, angry, gaining weight, lose your temper easily--It can also do heart damage. Messed up periods-feel cold--- It would be better to drink a cup of strong coffee, make sure that you're getting enough sleep-Many Americans get less than 7 hours of sleep. But you need to stop poisoning yourself. Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jan 2017 • 4 answers
Updated 10 May 2013 • 2 answers
Updated 22 Dec 2014 • 2 answers
Updated 20 Jan 2018 • 2 answers
Updated 23 Aug 2017 • 1 answer